Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2021, Volume 33, Number 8, Pages 27–41 (Mi mm4310)  

Mathematical apparatus for gas pipeline leak detection

G. I. Kurbatova, V. A. Klemeshev

St. Petersburg State University

Abstract: The paper proposes a method that enables the calculation of the size and coordinates of an emergency gas leak that occurred as a result of the depressurization of the gas pipeline, based on pressure and flow measurements at the outlet of the gas pipeline. The method is based on a mathematical model of the non-isothermal, steady-state flow of a gas mixture through a gas pipeline of constant cross-section. The method is a modification of the method used for identifying the location of a gas leak in a well. The method allows you to calculate the size and coordinates of the leak with high accuracy over a wide range of changes in the flow rate, pressure, and temperature of the gas at the inlet. The paper provides examples of calculating the coordinates of a leak in gas pipelines using the proposed iterative method, and demonstrates its convergence. An example of the influence of the error in setting the outlet pressure on the error in calculating the coordinates of the leak is given. The proposed mathematical method can be extended to gas leak detection in gas wells and in ultra-high pressure offshore gas pipelines.

Keywords: mathematical model, quasilinearization method, leak location in gas pipelines.

DOI: https://doi.org/10.20948/mm-2021-08-02

Full text: PDF file (447 kB)
First page: PDF file
References: PDF file   HTML file

Received: 14.01.2021
Revised: 25.03.2021
Accepted:19.04.2021

Citation: G. I. Kurbatova, V. A. Klemeshev, “Mathematical apparatus for gas pipeline leak detection”, Matem. Mod., 33:8 (2021), 27–41

Citation in format AMSBIB
\Bibitem{KurKle21}
\by G.~I.~Kurbatova, V.~A.~Klemeshev
\paper Mathematical apparatus for gas pipeline leak detection
\jour Matem. Mod.
\yr 2021
\vol 33
\issue 8
\pages 27--41
\mathnet{http://mi.mathnet.ru/mm4310}
\crossref{https://doi.org/10.20948/mm-2021-08-02}


Linking options:
  • http://mi.mathnet.ru/eng/mm4310
  • http://mi.mathnet.ru/eng/mm/v33/i8/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:65
    References:6
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021